advertisement
Question
Posted by: JS | 2007/12/18

Phedra Cut XT

Dear Cyberdoc

Im 23, weigh 64 and am 1.62m in height. Up to now I ve lost 7 kg, my goal weight is to weigh 55kg. Lately I ve been struggling to reach my goal weight, thus I ve started using Phedracut XT, however, since starting to use this product I ve been having light panick attacks and really do not feel well. I ve lowered the dosage to one tablet in the morning, and did feel a little bit better but still not great.

I am going through a difficult time at the moment due to some personal issues, and also do have a history of Post Natal Depression (my baby is 21 months old) I was weaned off of my antidepressents in January (Talomill) can this be the depression re occurring, as I would do ANYTHING to let that NOT happen, I dont want to feel depressed. Please advise what I should do.? I really want to achieve my goal weight, but I beleive my health is more important. Can this be due to the tablets.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo JS
Phedracut can cause palpitations and jitteriness due to ephedrine or something similar in it. Test yourself for depression on this scale, and if you see that it is returning, rather use your medication: http://www.drhansdreyer.com/questionnaire.php
For you to weigh 55 kg is not wholly realistic and may be an unhealthy goal - your BMI would be 20.4 which is a bit low. If you are weighing 58 at the moment you are actually just the right weight!
(Remember your body does look a bit different after having a baby)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement